Lorafix Loratadine Tablets (Generic of Claratyne)
Each tablet contains Loratadine 10mg (the same active ingredient as Claratyne).
Lorafix tablets provide rapid 24 hour relief from the symptoms of hayfever and allergic skin disorders including hives.
Lorafix provides rapid relief from:
- Itchy skin rash
- Watery, itchy eyes
- Runny nose
Directions For Use
- Adults and Children over 12 years: One tablet daily
- Children 2 to 12 years with a body weight over 30kg: One tablet daily
- Body weight under 30kg: Half a tablet daily
Warnings & Cautions
- Lorafix is unlikely to make you feel drowsy. But if you are drowsy, do not drive a car or work with machinery.
- Seek medical advice before using during pregnancy or breastfeeding.
- If condition persists, consult your doctor or pharmacist.
- Use only if the foil is intact.
- Store below 25°C
- Gluten, sugar and lactose free.
Actavis New Zealand Ltd, Auckland, New Zealand.
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Lorafix - 100 Tablets x 1
NZD $ 11.39